Couldn't find what you looking for?

TRY OUR SEARCH!


Hello. I'm 28 year old female and I have some problems to discuss with you. Every since my mother died in a car accident I felt to some kind of depression.
This happened two months ago and since then I practically didn’t go out of my house. I haven’t talk with anyone and I slept almost all the time.
When my father noticed this, he took my to some psychiatrist. He posted me some questions and prescribe me some new antidepressant drug to use for about two months and I think my depression is a bit reduced but I got these acnes all around my face.
Could it be from these drugs or something else?

Loading...


Well, I'm very sorry about your mother. I can't imagine how you felt when that happened.
I know that there are situations in life which can found a man unprepared but you should think on this anymore.
Answer on your question is Yes -your acnes could be cause with antidepressant drugs.
I think you developed one condition called “Acne medicamentosa”.
This is acne caused by or aggravated by certain medicines.
Certain medications have been known to cause or aggravate acne, because they either affect the white blood cells or interfere with the hair follicles.
Antidepressant drugs are known by this side effect.
You should take any of anti-acne remedies because it can interfere with your other medications. You said that you are not feeling depressed any more. If this is a true you should consult your doctor could you stop with use of antidepressants and start with some anti-acnes program.
This is the best solution for your at this moment.
Reply

Loading...